MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Codes Insufficient Device Problem Information (3190); Excessive Heating (4030)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mri facility was provided with the patient's nalu implant data prior to initiating the scan.A remote impedance check was performed on the nalu system on (b)(6) 2025, within one week of the scan, and returned all good impedances.A follow-up remote impedance check was conducted after the mri scan and returned all good impedances.The patient reports that the nalu device is delivering appropriate stimulation after the scan event.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat right lower extremity pain.On (b)(6) 2025 the patient was seen for an mri scan.During the scan, the patient experienced some heating sensation and the extremity where the nalu device was implanted had some involuntary movement.The scan was stopped upon experiencing those sensations and the mri facility reported no harm to the patient.
 
Additional Manufacturer Narrative
The mri facility was provided with the patient's nalu implant data prior to initiating the scan.A remote impedance check was performed on the nalu system on 04/14/2025, within one week of the scan, and returned all good impedances.A follow-up remote impedance check was conducted after the mri scan and returned all good impedances.The patient reports that the nalu device is delivering appropriate stimulation after the scan event.Investigation concluded that the heating sensation felt is likely related to the patient's pre-existing passive implant and the nalu implant both being present in the same vicinity while in the mri environment.
 
Event or Problem Description

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22067394
Report Number3015425075-2025-00159
Device Sequence Number15793625
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)220425(17)250425
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/25/2025
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown